... I tried to cut back by taking half every few days but it just feels so uneasy. I have frequent outbursts but nobody sees me. It's impossible to explain. I'm scared. I'm not sure how to handle this at all and frankly my doctor does not have all the answers.
Frankly, your doctor is being honest with you as the data does not exist and, as such, they can't know all the answers. Your doctor is concerned with the potential effects on your baby and its welfare: "Neonates exposed to antipsychotic drugs during the third trimester of pregnancy are at risk for extrapyramidal and/or withdrawal symptoms following delivery [see Clinical Considerations]. There are no studies of Latuda use in pregnant women. The limited available data are not sufficient to inform a drug-associated risk of birth defects or miscarriage." source drugs.com https://www.drugs.com/pro/latuda.html#s-43684-0
Congrats. May I recommend that you get a second opinion. Speak with your pharmists there may be a drug that is considered safe for pregnant women. Hope everything works out for you and the baby.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Nov 2018 • 10 answers
Updated 17 Oct 2018 • 27 answers
Updated 18 Nov 2015 • 2 answers
Updated 23 Aug 2018 • 3 answers
Updated 19 Jan 2019 • 1 answer